For the first time, I had nordette an ECP. 7 days after correctly taking it, I had withdrawal bleeding. I heard you should count your normal cycle since day 1 of your withdrawal bleeding, so I did. Right now, I am delayed on that period. But I have had 2 PTs and both turned out negative. I haven't had other symptoms but I am worried.
I haven't been active since taking the ECP. Does the withdrawal bleeding indicate I'm safe? If so, is there still a chance I'm preggers?
Btw, we did the deed 4 days before the Ovulation day. Does this help?
Like Sam already said, it's pretty common to experience changes on the menstrual cycle after taking EC.
Can I ask when did you take these pregnancy tests? Meaning how soon after the sexual activity did you test?
Pregnancy test can be taken after 15 days after the sexual activity, so, if you have taken those in that lapse of time, then you can trust the results.
-------------------- "Whatever you do will be insignificant, but it's very important that you do it " (...'cause no one else will) -Gandhi- Posts: 420 | From: Somewhere over the rainbow* | Registered: Jun 2013
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.